MathSciNet Relay Station
MathSciNet bibliographic data
MR1694468 (2000g:53041) 53C22
Németh, S. Z. Monotone vector fields. Publ. Math. Debrecen 54 (1999), no. 3-4, 437–449.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement